MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET XXL 360 6MM X 40CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET XXL 360 6MM X 40CM; Device, Neurovascular Embolization
Catalog Number M0036180640
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was initially reported that during introduction, the subject coil device became stuck within the microcatheter.Subsequent analysis of the returned coil device revealed that it had prematurely detached during use.The subject coil was replaced with a new device, and the procedure was completed successfully with no reported clinical consequences to the patient.
 
Additional Manufacturer Narrative
Device history record review: due to the automated manufacturing execution system (mes) system, there are controls in the manufacturing process to ensure the product met specifications upon release.During analysis, the returned coil device (subject device) revealed that the subject coil delivery wire was kinked/ bent.The main coil was seen to be stretched and within the hub and the suture was damaged.The main coil was seen to be detached.The reported complaint was confirmed during analysis.The reported event is covered in the device directions for use (dfu).Also, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the reported event.Based on a review of all available information and the analysis of the returned device it is probable that the subject coil got stretched and got stuck in the catheter hub.This led to the subject coil detaching from the delivery wire.The as reported ¿coil jammed¿ was confirmed based on the analysis and the as reported as well as the as analyzed ¿main coil stretched¿, ¿coil jammed¿, ¿main coil suture damage¿ and ¿main coil prematurely detached/separated during use¿ will be assigned procedural factor as it appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.The as analyzed ¿coil delivery wire kinked bent' will be assigned handling damage as this complaint appears to be associated with handling of the product or portion of the product during the procedure.

Brand Name
TARGET XXL 360 6MM X 40CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50813662
Report Number3008881809-2026-00582
Device Sequence Number10647892
Product Code HCG
UDI-Device Identifier07613327466409
UDI-Public(01)07613327466409(17)310208(10)26130740
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036180640
Device Lot Number26130740
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Excelsior 1018 microcatheter (Stryker)
Patient Age75 YR
Patient SexFemale